# SDR JJBA20170919030

- Difficulty date: September 19, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Aircraft: N16183
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500914
- Aircraft time: 31,937 hours, 19,659 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 1 HYD SYSTEM FLUID LOW AT BOTTOM OF CAUTION RANGE. ON TOUCH DOWN,  THE NR 1 HYDRAULIC SYSTEM PUMP FAILED DURING THE APPLICATION OF THE BRAKES. POST FLIGHT WALKAROUND FOUND A LARGE PUDDLE OF HYDRAULIC FLUID.  R & R THE NR 1 EDP. THE NR 1  HYD PRESSURE TRNSMITTER O-RING. OPS AND LEAK CHECKED GOOD.
